Tighter bounds on the size of a maximum P3-matching in a cubic graph

Adrian Kosowski , Michał Małafiejski , Paweł Żyliński

Abstract

n/a
Author Adrian Kosowski
Adrian Kosowski,,
-
, Michał Małafiejski
Michał Małafiejski,,
-
, Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Journal seriesGraphs and Combinatorics, ISSN 0911-0119, (A 15 pkt)
Issue year2008
Vol24
No5
Pages461-468
Keywords in Englishpath matching, three-vertex path, cubic graph
ASJC Classification2607 Discrete Mathematics and Combinatorics; 2614 Theoretical Computer Science
DOIDOI:10.1007/s00373-008-0807-7
URL http://link.springer.com/content/pdf/10.1007%2Fs00373-008-0807-7.pdf
Languageen angielski
Score (nominal)15
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2008 = 1.313; WoS Impact Factor: 2008 = 0.302 (2) - 2008=0.515 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back